# SDR CA020206003

- Difficulty date: January 18, 2002
- Submitted: March 4, 2002
- Operation: Air carrier
- Engine: Garrtt TPE33110UA
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fuel Control
- Part number: 89778017
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPON COMPLETION OF THE FIRST LEG OF A 3 LEG JOURNEY THE ENGINE WAS SHUT DOWNFOR APPROXIMATELY 15 MINUTES. WHEN THE NEXT START WAS ATTEMPTED THE FUEL FLOW WENT OVER 100 PPH.  AND THE EGT WENT TO MAX START TEMP BY 18 PERCENT RPM THE STARTWAS ABORTED.  THIS WAS ATTEMPTED SEVERAL TIMES WITH OVER FUELING ON EACH ATTEMPT.  THE FUEL CONTROL WAS REPLACED THIS CORRECTED THE PROBLEM.
